# SDR HYIA20190315007

- Difficulty date: February 26, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: C4020111
- Aircraft time: 19,248 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877
- Condition: Collapsed
- Location: Engine
- Part time: 1,265 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE RUNS ROUGH IN CLIMB. MAINTENANCE INSPECTED AND FOUND LOW COMPRESSION ON THE NR 2 & NR 3 CYLINDERS OF THE RIGHT ENGINE, COLLAPSED LIFTERS ON THE NR 5 & NR 6 CYLINDERS, AS WELL AS A CRACKED BEARING ON THE NR 3 CYLINDER CONNECTING ROD. BOTH CYLINDERS AND THE NR 3 & NR 4 CONNECTING RODS WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
